American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5460) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Jan W. Jaworowski. Extensions of maps in spaces with periodic homeomorphisms. Bull. Amer. Math. Soc. 78 (1972) 527-531. MR 0300273.
Abstract, references, and article information   
View Article: PDF

[2] Louis F. McAuley. A topological Reeb-Milnor-Rosen theorem and characterizations of manifolds. Bull. Amer. Math. Soc. 78 (1972) 82-84. MR 0287524.
Abstract, references, and article information   
View Article: PDF

[3] William Haver. A characterization theorem for cellular maps. Bull. Amer. Math. Soc. 76 (1970) 1277-1280. MR 0267538.
Abstract, references, and article information   
View Article: PDF

[4] David C. Wilson. Completely regular mappings and dimension. Bull. Amer. Math. Soc. 76 (1970) 1057-1061. MR 0264658.
Abstract, references, and article information   
View Article: PDF

[5] D. R. McMillan Jr.. Acyclicity in three-manifolds. Bull. Amer. Math. Soc. 76 (1970) 942-964. MR 0270380.
Abstract, references, and article information   
View Article: PDF

[6] Giovanni Vidossich. Two remarks on A. Gleason's factorization theorem. Bull. Amer. Math. Soc. 76 (1970) 370-371. MR 0256365.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1